Two-player games : a reduction
The general idea of the proof is to define a class of sets, the solvable sets, which can safely be thought of as absorbing states.
|Date of creation:||12 Dec 2001|
|Contact details of provider:|| Postal: HEC Paris, 78351 Jouy-en-Josas cedex, France|
Web page: http://www.hec.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mertens, J.-F. & Neyman, A., "undated".
CORE Discussion Papers RP
454, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Mertens, Jean-Francois, 2002. "Stochastic games," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 3, chapter 47, pages 1809-1832 Elsevier.
When requesting a correction, please mention this item's handle: RePEc:ebg:heccah:0745. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sandra Dupouy)
If references are entirely missing, you can add them using this form.